MAUDE Adverse Event Report: IMPERATIVE CARE INC. SYMPHONY CATHETER

IMPERATIVE CARE INC. SYMPHONY CATHETER
Model Number SYMPHONY16F82
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a thrombectomy procedure, access was obtained via a third-party micropuncture device, 16f sheath and guidewire in the left popliteal vein.The wire was advanced with assistance of a third-party diagnostic catheter, followed by use of symphony 16f 82cm catheter over the guidewire.The symphony 16f 82cm catheter successfully crossed from the iliac to the inferior vena cava (ivc) and aspiration was performed successfully.A residual venogram revealed calcification.The physician deployed a third-party balloon and subsequent venogram revealed a non-flow limiting dissection in the femoral vein.Intravascular ultrasound (ivus) was then utilized for measurements and identifying residual clots.A second pass was then performed with symphony 16f 82cm catheter before placement of stent and post-dilation.Venography showed two residual chronic plaques, and a third pass with symphony 16f 82cm catheter cleared the chronic clot from the common femoral vein.The cause of the dissection is unknown and could be associated with the third-party wire, symphony 16f 82cm catheter, or third-party balloon.Per the physician, likely the balloon angioplasty led to the dissection.There was no device issue or malfunction reported with the symphony 16f 82cm during the procedure.
 
Additional Manufacturer Narrative
The device was discarded and not returned for investigation.The manufacturing records were reviewed and demonstrated that the product met the design and manufacturing specifications.Based on the information provided, there was no malfunction reported during the case.It is unknown if the dissection was caused due to third party devices or the symphony 16f 82cm catheter.

Brand Name
SYMPHONY CATHETER
Common Device Name
SYMPHONY CATHETER
Manufacturer (Section D)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key23662071
Report Number3014590708-2025-00027
Device Sequence Number16006526
Product Code QEW
UDI-Device Identifier00850032079211
UDI-Public(01)00850032079211(17)260816(10)F2519201
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K252057
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/16/2026
Device Model NumberSYMPHONY16F82
Device Catalogue NumberSYMPHONY16F82
Device Lot NumberF2519201
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2 ATLAS BALLOON.; ABRE VENOUS STENT.; BERENSTEIN CATHETER.; COOK SHEATH.; GLIDE ADVANTAGE WIRE.; IVUS CATHETER.; MICROPUNCTURE DEVICE.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexUnknown